Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




75 Publications

2024 | Journal Article | IST-REx-ID: 14934 | OA
A discovery tour in random Riemannian geometry
L. Dello Schiavo, E. Kopfer, K.T. Sturm, Potential Analysis (2024).
[Published Version] View | DOI | Download Published Version (ext.)
 
2024 | Journal Article | IST-REx-ID: 15252 | OA
A characterization of maps of bounded compression
L. Dello Schiavo, Mathematical Communications 29 (2024) 137–142.
[Preprint] View | Download Preprint (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 15317 | OA
Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains
L. Dello Schiavo, L. Portinale, F. Sau, Annals of Applied Probability 34 (2024) 1789–1845.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 15350 | OA
Quantum Talagrand, KKL and Friedgut’s theorems and the learnability of quantum boolean functions
C. Rouzé, M. Wirth, H. Zhang, Communications in Mathematical Physics 405 (2024).
[Published Version] View | Files available | DOI | arXiv
 
2024 | Journal Article | IST-REx-ID: 15373 | OA [Published Version] View | DOI | Download Published Version (ext.)
 
2023 | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
[Published Version] View | Files available | DOI | WoS
 
2023 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
M. Wirth, H. Zhang, Annales Henri Poincare 24 (2023) 717–750.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 10145 | OA
Ergodic decomposition of Dirichlet forms via direct integrals and applications
L. Dello Schiavo, Potential Analysis 58 (2023) 573–615.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12959 | OA
Homogenisation of dynamical optimal transport on periodic graphs
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Calculus of Variations and Partial Differential Equations 62 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12911 | OA
A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature
D. Feliciangeli, A. Gerolin, L. Portinale, Journal of Functional Analysis 285 (2023).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13177 | OA
Sobolev-type inequalities and eigenvalue growth on graphs with finite measure
B. Hua, M. Keller, M. Schwarz, M. Wirth, Proceedings of the American Mathematical Society 151 (2023) 3401–3414.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13145 | OA
A Mecke-type characterization of the Dirichlet–Ferguson measure
L. Dello Schiavo, E. Lytvynov, Electronic Communications in Probability 28 (2023) 1–12.
[Published Version] View | Files available | DOI | WoS
 
2023 | Journal Article | IST-REx-ID: 13318 | OA
Noncommutative Bohnenblust–Hille inequalities
A. Volberg, H. Zhang, Mathematische Annalen (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13271 | OA
Some convexity and monotonicity results of trace functionals
H. Zhang, Annales Henri Poincare (2023).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13319 | OA
Derivations and KMS-symmetric quantum Markov semigroups
M. Vernooij, M. Wirth, Communications in Mathematical Physics 403 (2023) 381–416.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Preprint | IST-REx-ID: 14732 | OA
Genetic load, eco-evolutionary feedback and extinction in a metapopulation
O.O. Olusanya, K. Khudiakova, H. Sachdeva, BioRxiv (n.d.).
[Preprint] View | Files available | DOI | Download Preprint (ext.)
 
2022 | Journal Article | IST-REx-ID: 11916 | OA
Kac regularity and domination of quadratic forms
M. Wirth, Advances in Operator Theory 7 (2022).
[Published Version] View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 12177 | OA
Effective contraction of Skinning maps
T. Cremaschi, L. Dello Schiavo, Proceedings of the American Mathematical Society, Series B 9 (2022) 445–459.
[Published Version] View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 10588 | OA
Sobolev-to-Lipschitz property on QCD- spaces and applications
L. Dello Schiavo, K. Suzuki, Mathematische Annalen 384 (2022) 1815–1832.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
[Published Version] View | Files available | DOI | WoS
 

Search

Filter Publications